MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; PORTABLE ELECTRIC VENTILATOR

RESPIRONICS, INC. TRILOGY; PORTABLE ELECTRIC VENTILATOR
Model Number U1040005B
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a trilogy 200 failed initial power up.There was no harm or injury reported.The ventilator was returned to the manufacturer for evaluation and the customer¿s complaint was confirmed.The device's power management board required replacement to address the issue.However, no repairs were completed because the device was not needed for inventory and was scrapped.

Brand Name
TRILOGY
Common Device Name
PORTABLE ELECTRIC VENTILATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key21935872
Report Number2518422-2025-104999
Device Sequence Number14759496
Product Code CBK
UDI-Device Identifier00606959028876
UDI-Public(01)00606959028876
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberU1040005B
Device Catalogue NumberU1040005B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown